Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: HUMI MANIPULATOR; CANNULA, MANIPULATOR/INJECTOR, UTERINE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
HUMI MANIPULATOR; CANNULA, MANIPULATOR/INJECTOR, UTERINE
Model Number
AMI-1151
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
01/08/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Uterine manipulator was placed at beginning of laparoscopic ovarian cystectomy then at the end of the procedure when manipulator was removed it was broken.No retained pieces.Patient had no injury.(b)(6).
New Search
Submit an Adverse Event Report
Brand Name
HUMI MANIPULATOR
Common Device Name
CANNULA, MANIPULATOR/INJECTOR, UTERINE
MDR Report Key
18686259
Report Number
MW5151358
Device Sequence Number
8274467
Product Code
LKF
UDI-Device Identifier
04715309125199
UDI-Public
(01)04715309125199
Combination Product (Y/N)
N
Initial Reporter State
PA
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Voluntary
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
02/06/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
10/31/2025
Device Model Number
AMI-1151
Device Lot Number
A221114
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
02/09/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Age
25 YR
Patient Sex
Female
Patient Weight
132 KG
Patient Ethnicity
Non Hispanic
Patient Race
White